RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 3, Pages 477–480 (Mi mz10307)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

Space of Initial Data for the Second Boundary-Value Problem for a Parabolic Differential-Difference Equation in Lipschitz Domains

A. M. Selitskii

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Keywords: boundary-value problem, parabolic differential-difference equation, strong solution, strongly elliptic operator.

DOI: https://doi.org/10.4213/mzm10307

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:3, 444–447

Bibliographic databases:

Document Type: Article
Received: 15.04.2013

Citation: A. M. Selitskii, “Space of Initial Data for the Second Boundary-Value Problem for a Parabolic Differential-Difference Equation in Lipschitz Domains”, Mat. Zametki, 94:3 (2013), 477–480; Math. Notes, 94:3 (2013), 444–447

Citation in format AMSBIB
\Bibitem{Sel13}
\by A.~M.~Selitskii
\paper Space of Initial Data for the Second Boundary-Value Problem for a Parabolic Differential-Difference Equation in Lipschitz Domains
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/mz10307}
\crossref{https://doi.org/10.4213/mzm10307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206108}
\zmath{https://zbmath.org/?q=an:1284.35213}
\elib{http://elibrary.ru/item.asp?id=20731794}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 3
\pages 444--447
\crossref{https://doi.org/10.1134/S0001434613090150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400015}
\elib{http://elibrary.ru/item.asp?id=21885468}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886570235}


Linking options:
  • http://mi.mathnet.ru/eng/mz10307
  • https://doi.org/10.4213/mzm10307
  • http://mi.mathnet.ru/eng/mz/v94/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ashyralyev, A. Hanalyev, “Well-posedness of nonlocal parabolic differential problems with dependent operators”, Sci. World J., 2014 (2014), 519814, 11 pp.  crossref  isi
    2. L. E. Rossovskii, A. L. Tasevich, “The First Boundary-Value Problem for Strongly Elliptic Functional-Differential Equations with Orthotropic Contractions”, Math. Notes, 97:5 (2015), 745–758  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. M. Selitskii, “Issledovanie matematicheskoi modeli nelineinykh opticheskikh sistem s dvumernoi obratnoi svyazyu”, Matem. modelirovanie, 27:7 (2015), 117–121  mathnet  mathscinet  elib
    4. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. M. Selitskii, “On the solvability of parabolic functional differential equations in Banach spaces”, Eurasian Math. J., 7:4 (2016), 85–91  mathnet  mathscinet
    6. Skubachevskii A.L., “The Kato Conjecture For Elliptic Differential-Difference Operators With Degeneration in a Cylinder”, Dokl. Math., 97:1 (2018), 32–34  crossref  mathscinet  zmath  isi
    7. A. L. Skubachevskii, “Ob odnom klasse funktsionalno-differentsialnykh operatorov, udovletvoryayuschikh gipoteze Kato”, Algebra i analiz, 30:2 (2018), 249–273  mathnet  elib
    8. Skubachevskii A.L., “Elliptic Differential-Difference Operators With Degeneration and the Kato Square Root Problem”, Math. Nachr., 291:17-18 (2018), 2660–2692  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:234
    Full text:39
    References:35
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019